MathSciNet Relay Station
MathSciNet bibliographic data
MR2096789 (2006a:05047) 05C10 (05C75)
Sun, Liang; Yu, Xingxing Positively curved cubic plane graphs are finite. J. Graph Theory 47 (2004), no. 4, 241–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement